It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bill on March 20, 2000 at 01:30:41:

In Reply to: High Blood Pressure from supplements posted by CC Clark on October 22, 1999 at 17:33:28:

: I am currently taking Yohimbe and Creatine to enhance my athletic performance. I recently had a blood pressure reading of 148/90. The Dr. told me that I should quit taking these supplements because they are effecting my BP. Doesn't everyone taking these supplements experience some increase in blood pressure? Is an increase in BP really a concern to an active athlete? If so what about exercise in general, it increases blood pressure. Your attention to my thoughts and questions is greatly appreciated.

I am not a physician but if I were you I would take the doc's advice. Your kidneys have to work extra hard to eliminate the excessive "garbage" generated by some supplements. This can result in HBP and other complications.



Follow Ups

All times are GMT -7. The time now is 02:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!